# SDR SWAA2023072481094

- Difficulty date: July 20, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 68,267 hours, 35,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LOWER EXIT SIGN LENS BROKEN.<[01] R+R FWD ENTRY DOOR LOWER EXIT SIGN LENS PER AMM 33-51-01.
